Convergence of slice sampler Markov chains

Roberts, Gareth O., Rosenthal, Jeffrey S. . Journal of the Royal Statistical Society: Series B (Statistical Methodology) 1999. 61 (3) :643-660

Locate this article in:

Bibtex

@article{CIS-157837,
  Author = {Roberts, Gareth O. and Rosenthal, Jeffrey S.},
  Title = {Convergence of slice sampler Markov chains},
  Journal = {Journal of the Royal Statistical Society: Series B (Statistical Methodology)},
  Volume = {61},
  Number = {3},
  Year = {1999},
  Pages = {643--660},
  Keywords = {Markov chain Monte Carlo}
}

Similar articles